# SDR AALA970020

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083831
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STATION 1130 FLOORBEAM LOWER CHORD LBL 39 TO RBL 52, AROUND FASTENER HOLES.  REMOVED CORROSION IAW SRM 51-10-6, REPAIR PER ESO 11697.  (M)
